# SDR DJFA2007104

- Difficulty date: August 28, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N445LX
- Make and model: Beech 400A
- Aircraft serial: RK298
- Aircraft time: 4,946 hours, 4,202 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,946 hours, 4,202 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION OF THE HORIZONTAL STABILIZER IB RIB AND BRACKET ASSEMBLIES, BOTH THE RT IB ROLLER BRACKET WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN MFG COMMUNIQUE' NR 70. MAINTENANCE REPLACED THE CRACKED RIB AND PREVENTATIVELY REPLACED THE LT RIB USING THE IMPROVED RIB ASSEMBLY.
